View Single Post
Old 08-25-2006, 01:23 PM   #8
jinglebts jinglebts is offline
Senior Veteran
(female)
 
Join Date: Mar 2003
Location: ottawa, ontario, canada
Posts: 2,219
jinglebts HB Userjinglebts HB User
Talking Re: Bisphosphonates: Osteoporosis Drugs cause Damaging Eye Inflammation

Quote:
Originally Posted by Ellen55
Well isn't that sweet. I have problems with my eyes because I have Graves disease and had decompression surgery last July on my left eye. Then I found out I had Oseoporosis last October and stated taking Actonel. Both my Endo and eye doctor know I have Graves and Oseoporosis and now take Actonel but neigher one of them even mention that taking Actonel can interfere with my eyes. What the he** is wrong with these doctors? My eyes hurt so bad now I can hardley stand it. I'll be making some phone calls tomorrow.
You could try going to a naturopath, instead of an MD (ensure that the naturopath has an ND after his/her name). I started taking lots of magnesium and vit. D (in addition to calcium) after going to one, and my bone density went up. Now I go to her for overall health. I rarely go to an MD any more -- once a year for physicals, and last year I got some antibiotics from him -- that's it.

jb
__________________
keep the faith ...

 
The Following User Says Thank You to jinglebts For This Useful Post:
Fighter22 (09-06-2012)